MAUDE Adverse Event Report: COVIDIEN (IRVINE) SOLITAIRE FR3; CATHETER, THROMBUS RETRIEVER

COVIDIEN (IRVINE) SOLITAIRE FR3; CATHETER, THROMBUS RETRIEVER
Model Number SFR3-4-20-05
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was discarded at the site.Since the device was not returned, we are unable to perform further root cause analysis.All devices are 100% tested and all products are 100% inspected for damages and irregularities during manufacture.Hemorrhages are known inherent risk of endovascular procedure and are documented in our device¿s instruction for use (ifu).Based on the reported information, there is no evidence suggesting that the device was defective, but rather a procedure and patient condition related event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that the bleeding was confirmed under angiography after retrieving the solitaire stent from the occlusion site (m2).The physician immediately embolized the bleeding site with 3 ed coils.The thrombus was recovered and the procedure was finished.The physician noted that the solitaire device did not malfunction and that the doctor made the wrong choice in device selection from the viewpoint of the blood vessel tortuosity as well as the elderly patient.

Brand Name
SOLITAIRE FR3
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
COVIDIEN (IRVINE)
9775 toledo way
irvine CA 92618
MDR Report Key8410000
Report Number2029214-2019-00186
Device Sequence Number10841150
Product Code NRY
UDI-Device Identifier00847536027053
UDI-Public00847536027053
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K161879
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/04/2020
Device Model NumberSFR3-4-20-05
Device Lot NumberA750057
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2019
Initial Report FDA Received Date03/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;